# SDR AALA20040523

- Difficulty date: May 4, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 9g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 9G BROKEN. INSTALLED NEW EMERGENCY LIGHT ASSEMBLY AT SEAT 9G.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
